# SDR 97ZZZX3727

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1564B
- Make and model: Beech 400BEECH
- Aircraft serial: RJ64
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 45AS65227
- Condition: Stuck
- Location: Nlg Cont Spool
- Part time: 3,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT ON THE GROUND AND ALL THREE GEARS DOWN AND LOCKED, HYDRAULIC POWER WAS PUT ONTO THE AIRCRAFT.  AT THAT POINT, THE NOSE GEAR RETRACTED UP DROPPING THE NOSE TO THE GROUND.  INSPECTION OF THE CONTROL SYSTEM FOR THE LANDING GEAR WAS FOUND OK.  WHAT WAS FOUND WAS THE SPOOL VALVE FOR THE LANDING GEAR WAS STUCK IN THE GEAR UP POSITION.
